# SDR ASOA06207

- Difficulty date: February 18, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 601R317011
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION, THE PASSENGER DOOR, AT THE ASSIST PULLEY, WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE PASSENGER DOOR, AT THE ASSIST PULLEY IAW REO.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
